# SDR UALA2012081604548

- Difficulty date: August 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 60,263 hours, 22,726 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Part number: 17012180990
- Condition: Torn
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S PULL-OUT MYLAR SUN SHADE IN SLIDING WINDOW IS DEFECTIVE.  SHADE TORN FROM HANDLE AFT WINDOW.  COMPLIED WITH MEL.  FOUND WILL NEED AFT LEFT BLIND ROLLER ASSY.  ITEM REPLACED.
